# SDR 2003FA0001141

- Difficulty date: July 31, 2002
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N6236M
- Make and model: Wsk PZL-M-18
- Aircraft serial: IZ012308
- Engine: Wsk ASZ62IRM18
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Cracked
- Location: Nr 9 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COLLIDED WITH THE GROUND WHILE MANEUVERING FOR AERIAL APPLICATION. (FAR 137) EYE WITNESS OBSERVED WHITE SMOKE COMING FROM AIRCRAFT BEFORE ACCIDENT.  NR 9 CYLINDER(JNG) EXHAUST ROCKER BOX HAD DEVELOPED A CRACK AND EXHAUST AND OIL BURNING FURTHERED BURNED OUT THE CRACK TO APPROX. 1 INCH IN WIDTH.  POLISH PRODUCED ENGINE.  FAA TC-EIONE.(K)
